# SDR CALA2022082602178

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A300*
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: NA
- Condition: None
- Location: Window Frame 4 R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON VERTICAL STIFFENER OF THE LATERAL WINDOW FRAME 4 RIGHT SIDE LENGTH APPROXIMATELY =0.278 INCHES SEE AEROMAN NON ROUTINE 2022-393434. INDICATION NOT FOUND IAW NTM 51-10-08. THIS REPAIR IS CATEGORY A AND RE-INSPECTION ARE NOT REQUIRED PERFORMED SCEPTRE ENTRY LOG PAGE NUMBER 9388556 ACCOMPLISED WORK INSTRUCTIONS IAW EA 5310-07673 REV B OPERATION 004 AND EA 5310-07673 REV B OPERATION 008 INITIAL MEASURE OF CRACK WAS 0.278 INCHES PERFORMED HFEC INSPECTION ON MACHINED AREA OF STIFFENER LOC FR4 RH SIDE AND CRACK ADD EMP:V939160
